Second Hankel determinant for a subclass of analytic functions defined by S$\check{a}$l$\check{a}$gean-difference operator

  • T. Panigrahi Institute of Mathematics and Applications Andharua, Bhubaneswar Odisha, India
  • G. Murugusundaramoorthy Sr.Professor of Mathematics, School of Advanced Sciences, VIT UNIVERSITY, Vellore-632 014, India, www.vit.ac.in Alternate Email: gms@vit.ac.in https://orcid.org/0000-0001-8285-6619

Анотація

In the present investigation, inspired by the work on Yamaguchi type class of analytic functions satisfyingthe analytic criteria $\mathfrak{Re}\{\frac{f (z)}{z}\} > 0, $ in the open
unit disk $\Delta=\{z \in \mathbb{C}\colon |z|<1\}$ and making use of S\v{a}l\v{a}gean-difference operator, which is a special type of Dunkl operator with Dunkl constant $\vartheta$ in $\Delta$ , we
designate definite new classes of analytic functions $\mathcal{R}_{\lambda}^{\beta}(\psi)$ in $\Delta$. For functionsin this new class , significant
coefficient estimates $|a_2|$ and $a_3|$ are obtained. Moreover, Fekete-Szeg\H{o} inequalities and second Hankel determinant for the function belonging to this class are derived. By fixing the parameters a number of special cases are developed are new (or generalization) of the results of earlier researchers in this direction.

Біографії авторів

T. Panigrahi, Institute of Mathematics and Applications Andharua, Bhubaneswar Odisha, India

Institute of Mathematics and Applications Andharua, Bhubaneswar Odisha, India

G. Murugusundaramoorthy, Sr.Professor of Mathematics, School of Advanced Sciences, VIT UNIVERSITY, Vellore-632 014, India, www.vit.ac.in Alternate Email: gms@vit.ac.in

Dr.G.Murugusundaramoorthy, Ph.DSr.Professor of Mathematics,School of Advanced Sciences,VIT UNIVERSITY, Vellore-632 014.India, www.vit.ac.in. Alternate Email: gms@vit.ac.in

Посилання

N.M. Alarifi, R.M. Ali, V. Ravichandran, On the second Hankel determinant for the kth root transform of analytic functions, Filomat, 31 (2017), №2, 227–245.

D. Bansal, Upper bound of second Hankel determinant for a new class of analytic functions, Appl. Math. Lett., 26 (2013), 103–107.

E. Deniz, L. Budak, Second Hankel determinant for certain analytic functions satisfying subordinate condition, Math. Slovaca, 68 (2018), №2, 463–371.

C.F. Dunkel, Differential-difference operators associated with reflection groups, Trans. Amer. Math. Soc., 311 (1989), 164–183.

P.L. Duren, P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.

J. Dziok, A general solution of Fekete-Szeg˝o problem, Bound. Value Prob., 1 (2013), №98, 1–13.

M. Fekete, G. Szeg˝o, Eine Bermerkung ¨uber ungerade schlichte functions, J. London Math. Soc., 8 (1933), 85–89.

R.W. Ibrahim, New classes of analytic functions determined by a modified differential-difference operator in complex domain, Karbala Int. J. Modern Sci., 3 (2017), №1, 53–58.

R.W. Ibrahim, M. Darus, Subordination inequalities of a new Sˇalˇagean-difference operator, Int. J. Math. Comput. Sci., 14 (2019), №3, 573–582.

A. Janteng, S.A. Halim, M. Darus, Coefficient inequality for a function whose derivative has a positive real part, J. Inequal Pure Appl. Math., 7 (2006), №2, Art. 50, 5 p.

A. Janteng, S.A. Halim, M. Darus, Hankel determinant for starlike and convex functions, Int. J. Math. Anal., 1(2007), №13, 619–625.

L. Jena, T. Panigrahi, Upper bounds of second Hankel determinant for generalized Sakaguchi type spirallike functions, Bol. Soc. Paran. Mat., 35 (2017), №3, 263–272.

F.R. Keogh, E.P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8–12.

W. Koepf, On the Fekete-Szeg˝o problem for close-to-convex functions, Proc. Amer. Math. Soc., 101 (1987), 89–95.

D.V. Krishna, T. Ramreddy, Hankel determinant for starlike and convex functions of order alpha, Tbilisi Math. J., 5 (2012), №1, 65–76.

S.K. Lee, V. Ravichandran, S. Supramaniam, Bounds for the second Hankel determinants of certain univalent functions, J. Inequal. Appl., 2013 (2013), 281.

R.J. Libera, E.J. Zlotkiewicz, Early coefficient of the inverse of a regular convex function, Proc. Amer. Math. Soc., 85 (1982), №2, 225–230.

R.J. Libera, E. J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc. Amer. Math. Soc., 87 (1983), №2, 251–257.

W. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in: Proceeding of the Conference on Complex Analysis, Z. Li, F. Ren, L. Yang and S. Zhang (Eds.), Int. Press (1994) 157–169.

T.M. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc., 104 (1962), 532–537.

R. Mendiratta, S. Negpal, V. Ravichandran, On a subclass of strongly starlike functions associated with exponential function, Bull. Malays. Math. Sci. Soc., 38 (2015), 365–386.

A.K. Mishra, P. Gochhayat, The Fekete-Szeg˝o for k-uniformily convex functions and for a class defined by the Owa-Srivastava operator, J. Math. Anal. Appl., 347 (2008), 563–572.

R.N. Mohapatra, T. Panigrahi, Second Hankel determinant for a class of analytic functions defined by Komantu integral operator, Rend. Mat. Appl., 41 (2020), №1, 51–58.

G. Murugusundaramoorthy, N. Magesh, Coefficient inequalities for certain classes of analytic functions associated with Hankel determinant, Bull. Math. Anal. Appl., 1 (2009), №3, 85–89.

A. Naik, T. Panigrahi, Upper bound on Hankel determinant for bounded turning function associated with Salagean-difference operator, Survey in Math. Appl., 15 (2020), 525–543.

J.W. Noonan, D.K. Thomas, On the second Hankel determinant of areally mean p-valent functions, Trans. Amer. Math. Soc., 223 (1976), №2, 337–346.

T. Panigrahi, G. Murugusundarmoorthy, The Fekete-Szeg˝o inequality for subclass of anlaytic functions of complex order, Adv. Studies Contemp. Math., 24 (2014), №1, 67–75.

T. Panigrahi, R.K. Raina, Fekete-Szeg˝o coefficient functional for quasi-subordination class, Afr. Mat., DOI: 10.1007/s13370-016-0477-1.

T. Panigrah, R.K. Raina, Fekete-Szeg˝o problem for generalized Sakaguchi type functions associated with quasi-subordination, Stud. Univ. Babes-Bolyai Math., 63 (2018), №3, 329–340.

Ch. Pommerenke, On the coefficient and Hankel determinants of univalent functions, J. London Math. Soc., 41 (1996), №1, 111–122.

R.K. Raina, J. Sok´ol, Some properties related to a certain class of starlike functions, C. R. Math. Acad. Sci. Paris, 353 (2015), №11, 973–978.

G.S. Sˇalˇagean, Subclasses of univalent functions, Complex Analysis-Fifth Rommanian-Finish Seminar, Part-I, Bucharest, 1981, Lecture Notes in Math., Springer, Berlin, 1013 (1983), 362–372.

H.M. Srivastava, A.K. Mishra, M.K. Das, Fekete-Szeg˝o problem for a sublcass of close-to-convex functions, Complex Var. Theor. Appl., 44 (2001), 145–163.

H.M. Srivastava, S. Gaboury, F. Gharim, Coefficient estimates for a general subclass of analytic and bi-univalent functions of the Ma-Minda type, RACSAM, DOI: 10.1007/s13398-017-0416-5.

J. Sokol, D.K. Thomas, Further results on a class of starlike functions related to the Bernoulli lemniscate, Houston J. Math., 44 (2018), 83–95.

P. Zaprawa, Second Hankel determinants for the class of typically real functions, Abstr. Appl. Anal., 2016 (2016), Art. ID: 3792367.

K. Yamaguchi, On functions satisfying Re{f(z)/z} > 0, Proc. Amer. Math. Soc., 17 (1966), 588–591.

Опубліковано
2022-06-27
Як цитувати
Panigrahi, T., & Murugusundaramoorthy, G. (2022). Second Hankel determinant for a subclass of analytic functions defined by S$\check{a}$l$\check{a}$gean-difference operator. Математичні студії, 57(2), 147-156. https://doi.org/10.30970/ms.57.2.147-156
Розділ
Articles